Share Facebook
Crohn's Disease Forum » Your Story » Success Stories » Help Mucus and Blood


01-13-2013, 10:13 PM   #1
Chichy
 
Chichy's Avatar
 
Join Date: Jan 2013
Location: Victoria, Australia

My Support Groups:
Help Mucus and Blood

Hey all
I'm 16 and was diagnosed with crohns in September last year
I started out on Imuran then was placed on a liquid diet but couldn't do it because I was so sick of it after two weeks so I asked for An NG tube but the refused and put me on steroids but my mum wasn't happy so we moved to a different hospitAl that has a children's crohns specialist and he put me back on Imuran and the liquid diet and agreed to give me the NG (not pleasant but thank GOODNESS) but never told me about the Imuran so about 4 weeks later he reminded me so I started taking it turns out I'm allergic and it gave me severe pancreatitis and was hospitalized (my luck) then they stopped all medications until the liquid diet finished now that its finished they have started me on methotrexate injections once a week I'm now up to my 6th today and yesterday I went to the toilet and the first time in about 13 week I had blood and mucus in stool I'm really scared because the doctor told me it should stop with the liquid diet I was having fortisip so I'm really worried I did something wrong when I started eating and I don't know what to do and I'm scared my doctor will be Angry with me HELP

Last edited by Chichy; 01-13-2013 at 10:31 PM.
01-13-2013, 10:32 PM   #2
Trysha
Senior Member
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
Hello Chichy
Welcome to the forum.
Sorry you have had a bad experience which needs attention, but please do not blame yourself, these things happen.
I don't think any doctor would be cross with you.If you were off the liquid diet and starting back into solid food maybe it needs to be a more gradual change.
If like most of us can do you decided to cheat or have something unwise because you fancied it---well then it can be an indicator of what to avoid.
Do not start feeling guilty or afraid of others reactions.
This may have happened anyway, you have a new medication, and it might not work for you.
You do need to talk honestly and without fear to your doctor and let them know what has happened---you may need a different medication again.
Doctors are there to help us and can only do that with a full knowledge of what has happened.
They are also used to hearing similar stories and then must make a decision based on the facts.
They are also paid well to look after us, and we all pay for these services through our taxes, insurances and sometimes directly from our pockets.
Talk soon to your doctor before symptoms get worse.
Feel better soon
Hugs and best wishes
Trysha
01-13-2013, 10:36 PM   #3
Chichy
 
Chichy's Avatar
 
Join Date: Jan 2013
Location: Victoria, Australia

My Support Groups:
Thanks heaps
Yes I'm seeing my GP tonight for an injection so I'm going to see what he think than I'm going to contact my specialist!
01-13-2013, 10:48 PM   #4
Trysha
Senior Member
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
Good for you Chichy
You are doing the right things
Hope everything turns out well for you.
Hugs
Trysha
01-13-2013, 11:02 PM   #5
Chichy
 
Chichy's Avatar
 
Join Date: Jan 2013
Location: Victoria, Australia

My Support Groups:
Thanks you!
Hugs
01-21-2013, 02:29 PM   #6
Hope345
Forum Monitor
 
Hope345's Avatar
Chicky,

How are you doing?
What meds have they added? Prednisone?
Are you still bleeding/with mucous?

If you have Crohns colitis, you might think about adding the cortifoam. It helped my daughter so much. But she is also on Remicade (6 treatments) and Asacol.

thinking of you...
__________________
Daughter (age 17) diagnosed with Crohns Colitis/UC 1/2012 Mod/severe changed to U.C.: 11/7/2014 anemia:blood transfusion current: Flare, weaning from Prednisone, still bloating: Meds ,Pentesa: 2000mg twice daily, Vegan diet, mesalamine enemas .Previous: mercaptopurine, Remicade (13 treatments), Imuran, prednisone ), Flagyl, iron infusions, cortifoam,
Continue to be hopeful
Daughter: age 21, undiagnosed: GI issues
01-25-2013, 04:07 PM   #7
723crossroads
Banned
 
Join Date: Jul 2012
Location: USA

My Support Groups:
As hard as it is, you have to tell your Dr. if he gets angry, oh well. Tell him you just couldn't handle it anymore. Maybe he will surprise you and be more understanding. But, next time, maybe you better listen to him LOL! Good luck hun!
Reply

Crohn's Disease Forum » Your Story » Success Stories » Help Mucus and Blood
Thread Tools


All times are GMT -5. The time now is 03:47 AM.
Copyright 2006-2017 Crohnsforum.com